# SDR CALA0200304

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 7075T6050
- Condition: Corroded
- Location: Fs 1136-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT F/S 1136 TO 1155 LONGERON 30 INTERCOSTAL CORRODED. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30-5.
